# SDR EVCA02052022

- Difficulty date: February 5, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N905FT
- Make and model: Bell 407
- Aircraft serial: 54938
- Aircraft time: 40 hours, 139 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SHORE POWER 115VOLT OUTLET WIRING MOLEX CONNECTOR IN OVERHEAD MELTED DUE TO AMPERAGE DRAW FROM 1500WATT PORTABLE HEATER, PRIOR TO CIRCUIT BREAKER POPPING.
